# SDR DALA2016022301311

- Difficulty date: February 22, 2016
- Submitted: February 23, 2016
- Operation: Air carrier
- Aircraft: N893AT
- Make and model: Boeing 717-200
- Aircraft serial: 55045
- Aircraft time: 32,380 hours, 21,737 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 551
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN INBD SEAT TRACK CORRODED AT BS 551, RBL 22".  REPLACED PASSENGER CABIN INBD SEAT TRACK FROM BS 470 TO 580, RBL 22".  TREATED AND PRIMED, TOPCOATED SEAT TRACK IAW SRM 51-10-04, PG 20,29, AND 49 AND INSTALLATION OF SEAT TRACK REF SRM 53-20-52 REPAIR 5.
